0
2013
Impact Factor

    On the Darboux-Nijenhuis Variables on the Poisson Manifold $so^*(4)$

    2007, Vol. 3, No. 2, pp.  141-155

    Author(s): Vershilov A. V., Tsiganov A. V.

    We classify quadratic Poisson structures on $so^*(4)$ and $e^*(3)$, which have the same foliations by symplectic leaves as canonical Lie-Poisson tensors. The separated variables for some of the corresponding bi-integrable systems are constructed
    Keywords: integrable system, bi-hamiltonian geometry, separation of variables
    Citation: Vershilov A. V., Tsiganov A. V., On the Darboux-Nijenhuis Variables on the Poisson Manifold $so^*(4)$, Rus. J. Nonlin. Dyn., 2007, Vol. 3, No. 2, pp.  141-155
    DOI:10.20537/nd0702002


    Download File
    PDF, 261.73 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License